Showing posts with label allergies. Show all posts
Showing posts with label allergies. Show all posts

Sensitive

With me being secretive about my poz status amongst non pozzies, it was actually pretty easy. The hardest part is lying to them with my poker face on. I'm not used to telling lies but I'm more used to not telling my friends everything that's been going on in my life. There's a difference between lying and not telling them anything...

I had dinner with non-pozzie friends last Friday. At first I wasn't keen to join them due to my rashes but I then decided to just wing it. It was dark, it was cold, I work a faux-cardigan sweater and jeans. A friend noticed some rashes in my neck, my hands, and why I look flushed. I told him I had an allergic reaction with my medication.... my "TB" medication.

Whew...

After dinner, we watched Avatar then had coffee. Paranoid i was, I put my hands on my pockets so that they won't notice it and won't start asking questions why the gruesome allergic skin reaction.

We stayed at a friend's pad afterwards. Freakishly hot, I took off my sweater. Wrong move. They seem to "fancy" my rashes so i gave them my best defense. Drug induced allergic reaction, non-contagious.

To date, the inflamation and redness stopped. Now I look like sun burnt. I actually like my faux-tan except for the part that it's not pantay! Tomorrow I'm going back to work looking like a sun-kissed god(dess). People will definitely notice me... I can't help it though... my skin is sensitive.

Rashes Galore

Sunday morning, I started having rashes in my arms. Nothing alarming, a bit of red patches here and there. They don't itch that much. I took loratadine but I don't know if it helped.

This morning, I woke up with rashes all over my arms, my legs, my chest... eeeek, and my face. Ate told me to stop my Nevi ARV. I called the office told them that I will not go to work because of my rashes... and I'm not feeling well.

I took my other ARV after lunch and stayed at home with my sister. After a 1hr nap, the rashes grew out in major proportions. It doesn't itch but it's not pretty to look at. Arms, neck, chest, legs. Does not itch though. Still.... grrrrr....

I'm pretty sure that the skin rashes was from my Lamivudine. Or both Lamivudine and Nevirapine. I'm going to RITM tomorrow to talk to Dra. Sana mawala na... magpapasko na!